Measure of solenoidal attractors of unimodal maps of the segment
Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 15-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_5_a1,
author = {A. M. Blokh and M. Yu. Lyubich},
title = {Measure of solenoidal attractors of unimodal maps of the segment},
journal = {Matemati\v{c}eskie zametki},
pages = {15--21},
year = {1990},
volume = {48},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a1/}
}
A. M. Blokh; M. Yu. Lyubich. Measure of solenoidal attractors of unimodal maps of the segment. Matematičeskie zametki, Tome 48 (1990) no. 5, pp. 15-21. http://geodesic.mathdoc.fr/item/MZM_1990_48_5_a1/